# SDR CNMA20110026

- Difficulty date: May 6, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 48,262 hours, 10,155 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, F, A

## Discrepancy

NR 2 ENGINE FIRE INDICATION ILLUMINATED (LOOP A ONLY W/ ALL ASSOC WARNINGS - LOOP B WAS DEFERRED) PERFORMED ENGINE FIRE CL (QRH 4-1-1-1) NR 1 FIRE BOTTLE FIRED AND FIRE INDICATION WENT OUT W/ IN 30 SECONDS IAW CL. PERFORMED RECOMMENDED FIRE WARNNING TEST , TEST WAS GOOD. APPROX 1932Z FIRE WARNING ILLUMINATED AGAIN.  RAN CL AGAIN AND FIRED SECOND BOTTLE MINUTES LATER FIRE INDICATION EXTINGUISHED. AND THEN RE-ILLUMINATED AT 2023Z AND REMAINED ON UNTIL TAXI IN.  RESCUE TRUCKS CONFIRMED NO VISABLE SIGNS OF FIRE OR DAMAGE AFTER ENGINE SHUTDOWN FUEL FLOW INDICATED 2000 LBS/HR FUEL PRESSURE INDICATED 80 PSI AND FUEL USED CONTINUED TO INCREASE ALL THE WAY UNTIL AFTER PARKING. INSPECTED ENG NACELLE AND PYLON NO EVIDENCE OF FIRE. INSPECTED ALL FIRE LOOPS ON ENG AND WIRING BACK TO CONTROLLER.  FOUND CONNECTOR PLUG BACK SHELL OFF AND LOOSE ON CONTROLLER.  INSTALLED BACK SHELL AND SECURED PLUG.  B LOOP TESTS NOW BUT A LOOP DOES NOT.  FOUND PYLON LOOP A SHORTED TO GROUND. REPLACED PYLON AT LOOP IAW AMM 26-11 RAN ENG AT POWER, OPS CK NORMAL.
